English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linear Pulsations and Stability of Differentially Rotating Stellar Models: 2. General Relativistic Analysis

MPS-Authors

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

External Ressource
No external resources are shared
Fulltext (public)

schutz_60514.pdf
(Any fulltext), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F. (1972). Linear Pulsations and Stability of Differentially Rotating Stellar Models: 2. General Relativistic Analysis. The Astrophysical Journal Supplement, 208(24), 343-374.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-7513-9
Abstract
There is no abstract available